# SDR SWAA2024080911826

- Difficulty date: July 12, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA FLOOR BEAM UPPER SUFACE STA 986.5 RBL 28'' CORROSION.DOT 002<[01] ACCOMPLISHED MAIN CABIN FLOOR BEAM STA 986.5 RBL 28'REPAIR AS PER EA -21-153-00612. REF TO TTG8Q00ULPTH.;[02] CORRECTION STEP #1 ACCOMPLISHED MAIN CABIN FLOOR BEAM STA 986.5 RBL 28'REPAIR AS PER EA -21-153-00612. REF TO TTG8Q00UP0BN.;[03] VERIFIED STEP 2.
